The Michigan Mathematical Journal

Primitive groups, Moore graphs, and rational curves.

Michael Fried and John H. Smith

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 19, Issue 4 (1972), 341-346.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000944

Digital Object Identifier
doi:10.1307/mmj/1029000944

Mathematical Reviews number (MathSciNet)
MR0311747

Zentralblatt MATH identifier
0232.20002

Subjects
Primary: 20B05: General theory for finite groups
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]

Citation

Fried, Michael; Smith, John H. Primitive groups, Moore graphs, and rational curves. Michigan Math. J. 19 (1972), no. 4, 341--346. doi:10.1307/mmj/1029000944. https://projecteuclid.org/euclid.mmj/1029000944


Export citation